# SDR SWAA2023020783308

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAINED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING POSITION L AT PASSENGER CABIN (3 EA) 2022-697180<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING POSITION L AT PASSENGER CABIN (3 EA) IAW B737-700 DWG-33500007 REV. 2;[02] TASK CARD COMPLETED
